Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Can white coat syndrome raise your BP a lot ?

I have seen my primary care physician several times in the past two (2) months and with each visit my blood pressure readings are quite high. At my last visit, my blood pressure was 180/80. I have been asked to monitor my blood pressure and I usually average in the 120's/74. I do have some anxiety about going to the doctor's office as several family members were diagnosed with cancer and their symptoms were dismissed by their physicians. What can I do to drop my blood pressure at the doctor's office?
Asked On : Sat, 8 May 2010
Answers:  1 Views:  643
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Nephrologist 's  Response
Thanks for the query

180/80 is not in the range of white coat hypertension. You have been misdiagnosed. Please seek help from a cardiologist. Not only are hypertensive requiring treatment but also u have a wide pulse pressure. Please get an echo done as well
It rule out white coat hypertension u could get admitted and get monitored over 24 hours if u r still buying this diagnosis of wch

Have a healthy living
Answered: Tue, 13 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor